MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS960S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to an information request concerning disposing of a device.The manufacturer was informed that the patient was deceased.There is no allegation of device malfunction.There is no allegation that the device contributed to the patient death.No other information is available at this time.This report is being submitted for an allegation of a patient death only due to insufficient information related to the device.The device has not been returned to the manufacturer for investigation.The manufacturer investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21613602
Report Number2518422-2025-103067
Device Sequence Number7554207
Product Code MNS
UDI-Device Identifier00606959012516
UDI-Public(01)00606959012516
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDS960S
Device Catalogue NumberDS960S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date03/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown